# SDR YENA201801190036

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,057 hours, 20,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DURING FLT DUE TO AN ACRID ELECTRICAL ODOR AT FL 320.  RAN PORTION OF COCKPIT AND CABIN SMOKE, & FUMES CHECKLIST.   COMPLIED WITH  TSM 21-20-00-810-801-A.   PERFORMED COCKPIT,  CABIN, CARGO, AND AVIONICS COMPARTMENT SWEEPS WITH FIRE DEPARTMENT TEST EQUIPMENT.   PERFORMED ENGINE RUNS WITH FLIGHT CREW. IFE SYSTEM WAS DEACTIVATED. PERFORMED SMOKE INTEGRITY CHECK IAW AMM 44-20-10,  SECT 5000, STEP 10. NO FAULTS FOUND.  LTV SYS OPS NORMAL.
